MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. CONFORMABLE GORE® TAG®THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. CONFORMABLE GORE® TAG®THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGU373720
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pseudoaneurysm (2605)
Date of Event 11/23/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Code (b)(4).According to the gore® tag® thoracic endoprosthesis instructions for use (ifu), complications associated with use of the gore® tag® thoracic endoprosthesis may include but are not limited to pseudoaneurysm.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2016, the patient underwent an unknown procedure utilizing a conformable gore® tag®thoracic endoprosthesis.On (b)(6) 2022, during a follow up, the physician discovered a pseudoaneurysm at the proximal end of the bare stent on the lateral side of the ctag device.The physician believes the pseudoaneurysm may be related to the bare stent.Reportedly, the physician plans to do a reintervention.Imaging evaluation: the imaging evaluation performed by a clinical imaging specialist showed the following there appears to be a pseudoaneurysm at the level of the bare metal stent portion of the conformable gore® tag® thoracic endoprosthesis.The pseudoaneurysm is ~11mm in length.The pseudoaneurysm is at the location where the bare metal stent rows one and a portion of row two come together.
 
Additional Manufacturer Narrative
According to the gore® tag® thoracic endoprosthesis instructions for use (ifu), complications associated with use of the gore® tag® thoracic endoprosthesis may include but are not limited to pseudoaneurysm.
 
Event or Problem Description
Additional information provided that a reintervention was done on the following: on (b)(6) 2022, the physician did a planned reintervention on endovascular zone 3-lsa pseudoaneurysm at point of bare metal strut utilizing a gore® tag® conformable thoracic stent graft with active control system.The pseudoaneurysm was resolved and the patient tolerated the procedure.

Brand Name
CONFORMABLE GORE® TAG®THORACIC ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
jaskaran parhar
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key16018181
Report Number2017233-2022-03591
Device Sequence Number20502769
Product Code MIH
UDI-Device Identifier00733132618194
UDI-Public00733132618194
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/16/2019
Device Model NumberTGU373720
Device Catalogue NumberTGU373720
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2022
Supplement Date Received by Manufacturer12/23/2022
Initial Report FDA Received Date12/20/2022
Supplement Report FDA Received Date01/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/16/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient SexMale